# SDR VNAA2016120400007

- Difficulty date: December 4, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 30,118 hours, 30,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS CRACK INDICATION OF APPROXIMATELY 5 INCHES IN LENGTH AT BS 621 BL 0.  MAINTENANCE PERFORMED A MAJOR REPAIR IAW AMM.
